My homeopath gave me Thymuline 9CH. Because of my constant flus.
I have took it and also gave one dose my daughters 6 weeks ago. On monday I gave to my daughters one dose because they had Flu.
after that my other daughter had red nettlerash almost all of her body and had difficult to breeth. I gave her coffee and she did smell this camphor ointment. And she ate 3 cortison pills. and those help. She still have littlebit of that rash and have terrible flu. Can it be this Thymuline that had this bad effect on her?
Other daughters had only fever yesterday.
My homeopath is out of town so I cant call him. Is there anything to do anymore or will the effects subside?
Annabelle1 on 2018-02-07
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.